Journal of the Korean Society for Industrial and Applied Mathematics
( Vol.13 NO.2 / 2009 )
1 THERMAL INSTABILITY IN REACTIVE VISCOUS PLANE POISEUILLE /COUETTE FLOWS FOR TWO EXTREME THERMAL BOUNDARY CONDITIONS ( 073-086 Page ) SURAJU OLUSEGUN AJADI
2 HEDGING OF OPTION IN JUMP-TYPE SEMIMARTINGALE ASSET MODEL ( 087-100 Page ) JAE-PILL OH
3 DUALITY AND SUFFICIENCY IN MULTIOBJECTIVE FRACTIONAL PROGRAMMING WITH INVEXITY ( 101-108 Page ) DO SANG KIM, HYO JUNG LEE
4 SOLVING HIGHER-ORDER INTEGRO-DIFFERENTIAL EQUATIONS USING HE'S POLYNOMIALS ( 109-121 Page ) SYED TAUSEEF MOHYUD-DIN, MUHAMMAD ASLAM NOOR
5 A COMPUTATIONAL MODEL FOR OSMOSIS PHENOMENA OF CELLS THROUGH SEMI-PERMEABLE MEMBRANES ( 123-140 Page ) IMBUNM KIM, TAEYOUNG HA, DONGWOO SHEEN
6 ADAPTIVE CVT-BASED REDUCED-ORDER MODELING OF BURGERS EQUATION ( 141-159 Page ) GUANG-RI PIAO, QIANG DU, HYUNG-CHUN LEE
7 SIMULATIONS OF INK DIFFUSION ON PAPER USING VISIT COUNTS FROM RANDOM WALK SESSIONS ( 161-167 Page ) HEECHANG KIM, MYUNGJOO KANG